# SDR 2012FA0000471

- Difficulty date: July 1, 2012
- Submitted: July 12, 2012
- Operation: General aviation
- Aircraft: N4928Y
- Make and model: Piper PA-25-260
- Aircraft serial: 254727
- Engine: Lyc O540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Loose
- Location: Magneto
- Part time: 9 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAGNETO CONTACT POINTS LOOSE WHEN POINTS ARE OPEN.
